# SDR SWAA2024031161674

- Difficulty date: March 11, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 57,891 hours, 34,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT LOWER EMERGENCY EXIT LIGHT INOP<[01] RELAMPED L/H AFT LOWER EMERGENCY EXIT LIGHT. OPS OK AT THIS TIME. REF AMM 33-51-04
